Tapering off diazapam. Intense anxiety bloated stomach. My stomach feels very tight is this normal. My doctor says it won't cause higher anxiety or tight stomach. Very confusing.
Diazapan tapering. I really hope someone will help me?
Question posted by Knott1 on 28 March 2022
Last updated on 29 March 2022
I would like to know your dosage and how long have you been taking this benzodiazepine.
It sometimes is very difficult to Tapper off. It must be done VERY slowly and precisely.
I have a trusted and true method.
Please tell me the answers I asked so I can help you better. And any other medicines you are taking.
P s. Most doctors don't know how to Tapper. It's true!
- Diazepam uses and safety info
- Diazepam prescribing info & package insert (for Health Professionals)
- Side effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.